# SDR AALA201801129023

- Difficulty date: January 3, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301700
- Part serial: 2304
- Condition: Saturated
- Location: Rt Elevator
- Part time: 50,874 hours, 21,937 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATION IN MULTIPLE AREAS ON ELEVATOR HONEYCOMB CORE STRUCTURE LOWER PANEL LOCATED BETWEEN 8 AND 70 INCHES INBOARD OF RIB 10 , AND 3.5 INCH FROM THE TRAILING EDGE ON THE RT HORIZONTAL STABILIZER. REPLACED ELEVATOR J/C 26L30027001.
